# SDR SWAA2015030937257

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 56,951 hours, 45,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT INOPERATIVE BETWEEN ROW 3 TO 6.  R & R BATTERY PACK IAW AMM.
